# SDR DALA2021091705562

- Difficulty date: September 13, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N110DX
- Make and model: Airbus A321-211
- Aircraft serial: 10015
- Aircraft time: 1,473 hours, 1,025 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHT 17C INOP. SLAVED IN NEW LIGHT ASSY, NO HELP. RESTORED TO ORIG CONFIG. FOUND SEAT DISCONNECT DISCONNECTED UNDER 17A, RESECURED PER A321 AWM 33-51-07. EEPL AT 17C OPS NORM. MCO & PLAC REMOVED, OK FOR SVC. (LP# 7991303)
